Extendibility of rational matrices

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

View graph of relations

Author(s)

  • Ding-Xuan Zhou

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)272-274
Journal / PublicationJournal of Approximation Theory
Volume88
Issue number2
Publication statusPublished - Feb 1997

Abstract

A Characterization of extendibility of rational matrices is presented in terms of elementary properties. As a tool we give a solvability condition for a system of linear diophantine equations, which is of independent interest. © 1997 Academic Press.

Citation Format(s)

Extendibility of rational matrices. / Zhou, Ding-Xuan.
In: Journal of Approximation Theory, Vol. 88, No. 2, 02.1997, p. 272-274.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review